M. A. Muratov

Search this author in Google Scholar

Articles: 2

Continuity of operator-valued functions in the $*$-algebra of locally measurable operators

V. I. Chilin, M. A. Muratov

↓ Abstract   |   Article (.pdf)

MFAT 20 (2014), no. 2, 124-133


In the present paper we establish sufficient conditions for a complex-valued function $f$ defined on $\mathbb{R}$ which guarantee continuity of an operator-function $T\mapsto f(T)$ w.r.t. the topology of local measure convergence in the $*$-algebra $LS(\mathcal{M})$ of all locally measurable operators affiliated to a von Neumann algebra $\mathcal{M}$.

Order properties of convergent sequences of unbounded measurable operators affiliated to a finite von Neumann algebra

M. A. Muratov

MFAT 8 (2002), no. 3, 50-60


All Issues